MathSciNet Relay Station
MathSciNet bibliographic data
MR3102645 30E10 (41A20)
Totik, Vilmos A note on rational $L^p$ approximation on Jordan curves. Comput. Methods Funct. Theory 13 (2013), no. 3, 425–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement